Discussions By Condition: I cannot get a diagnosis.

don't know what to think

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: MitchellE
  • July 24, 2009
  • 02:59 PM

hi here is a list of my probs I am 52 male don't smoke or drink

stomach pain/hart burn at times it feels like I am having a hart attack when it happens it hurts so bad I can barley function it is generally accompanied by heavy sweats and I feel weak and just want to lay down to sleep ...after the attacks settle down I generally do fall asleep

I had a very bad attack 3 days ago,now I have very dark urine looks like dark beer & is very foamy
other common symptoms are stomach bloating and constipation /diarrhea
I am tried all the time and eating/drinking generally makes me slightly nausea's

I don't eat heavy meats little or no dairy no Soda

Reply Flag this Discussion

2 Replies:

  • I'd recommend increasing your liquid intake, as you're likely dehydrated from not drinking as much due to nausea. To combat the stomache pain, you could try milk or a milk alternative as lactose is basic and reduces stomache acid. Alternatively, you could just try otc prilosec, or even 2 tablets of tums prior to laying down to see if this helps. Doing this would at least rule out heart burn, which seems like the most probable issue.
    Anonymous 42,789 Replies Flag this Response
  • get checked for H. Pylori, its a simple blood test. And if your doctor balks at doing this-fire the incompetent!!!! I had this several years ago but my doctor did suspect it and was proven correct.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?